# SDR 2004UALA00545

- Difficulty date: June 3, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 57,200 hours, 9,220 cycles
- Engine: Pwa PW4060
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Control Unit
- Condition: Overheated
- Location: Seat Lombar
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

LOMBAR CONTROL SEAT 9A IS HOT AND MELTING.  REPLACED SWITCH. THE BURNED BACK CYCLER SWITCH WAS AN OLDER, ORIGINAL UNIT. THE ORIGINAL BACK CYCLER SWITCH WAS UPGRADED IN 2001 DUE TO RELIABILITY PROBLEMS. AN IMPROVED, REPLACEMENT SWITCH WAS DEVELOPED AND INTRODUCED IN DECEMBER OF 2001.
